# SDR COM60533

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 601R7530117
- Condition: Leaking
- Location: Rt Spoileron
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK NOTICED RIGHT WING SPOILERON AREA.  REPLACED RIGHT SPOILERON HYDRAULIC LINE ASSY WHICH WAS LEAKING FROM SWAGE FITTING.
